MathSciNet Relay Station
MathSciNet bibliographic data
MR3076924 35L05 (35D30 35L20)
Ilʹin, V. A.; Kuleshov, A. A. On the determination of the generalized solution in the class $L_p$ of a mixed problem for the wave equation in terms of the integral identity. (Russian) Dokl. Akad. Nauk 447 (2012), no. 3, 247--251; translation in Dokl. Math. 86 (2012), no. 3, 770–773
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement